# SDR CA130709009

- Difficulty date: July 4, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8311
- Aircraft time: 48,237 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF*
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

(CAN) WHEN CREW APPLIED PARK BRAKE ON THE TAXI WAY THEY HEARD A NOISE AND THE RT PEDAL ON BOTH SIDES LOST ALL RESISTANCE WHEN APPLIED.  RETURNED TO GATE.  RESOLVED ON W/O: 390727, TASKCARD: NR-00001.  RT BRAKE CONTROL VALVE CABLE FOUND BROKEN, CABLE REPLACED IAW AMM 20-60-01, 32-42-21.  AREA WHERE CABLE BROKE WAS INSPECTED, PULLEY AND SURROUNDING STRUCTURE AND BOROSCOPED WITH NO DAMAGE FOUND.  INTERRIOR REINSTALLED AND FUNCTIOND CHECKED IAW 25-21-47.   RII CARRIED OUT FOR REPLACED CABLE SECURITY AND REINSTALATION OF ACCESS PANELS AND INTERIOR COMPLETED.
